warfarin and asprin is this the over the counter or is it on prescription? got both from doc. last night? warfarin and asprin is this the over the counter or is it on prescription? got both from doc. last night?
hi I am taking warfarin sodium 7.5 mills a day and also asprin 81 mills a day I have herd different things about taking both at the same time what do you think? I have very bad spells I call them . I cant breath good when they hit me I cant stand I get very dizzy and I have passed out two or three times .it takes some times half a day to get out of the spells and some time just ten or fifteen mins it is not good at all I am on a new med and it might be getting better but not sure please give some advice on your thoughts . jimmy
Greetings- I am 59 years old, 5 11 , and weigh ~210 lbs. I am a non-smoker, still work everyday (office job) and am reasonably active. I qualify this by noting I don t have any significant ongoing health issues. The only time I see my doctor is for my annual physicals and/or occasional cold. I eat healthy; my wife is a medical professional of 30+ years. The only thing Im currently taking is Lypitor, baby asprin, and a daily multi-vitamin. Occasional over the counter pain relievers (Alieve, Advil, Tyenol, etc). My concern: I have recently been experiencing numbness in the outer knee area in both knees. This sensation started in November of last year. The numbness appears to worsen if I have to stand for an extended period of time. Basic stretching appears to relieve the numbness temporarily but it tends to return. I have been working out 4 times a week for 7 years now; two days cardio and 2 days mild weight training. My cardio workouts include treadmill, stair climber of styationary bicycle. I discontinued working out for a week. This didn t appear to improve or change the numbing sensation. In turn, my workouts do not appear to have any influence on the numbness sensation either way. The fact that it s in both knees seems to possibly support a back or hip nerve or circulation issue that would cause this to effect both knees. Suggestions??
I just passed a very loose stool that was black and looked like coffee grounds. I m currently taking one 325 mg aspirin daily to thin my blood. I have just begun an antibiotic treatment for UTI. It is 875mg. Plus I take 10 mg of Crestor, three times a week, and other prescribed drugs for A-fib. What could cause this stol?
I am having hiatus hernia.I am taking anticoagulant (Warfarin).Is it risky to undergo surgery for hiatus hernia? I had Pulmonary embolism in2000 and DVT in 2007.So I had to take Warfarin to end of my life. Due to Hiatus hernia my stomach is very big and Iam having GERD problem also.If I make surgery do I get slim stomach and is it risky to undergo surgery?
I have discovered yesterday that I am allergic to the generic wellbutrin....hives all over and taking benedryl. That I can deal with, however, I ve had chest pain pretty much nonstop. I have taken antiacids, but they don t help. I am not sure if a heart attack on a female (43) would go on so long. Had nausea as well. I had blood clots in my right lung in 07 that almost killed me. This happened a week after having jaw surgery. I ve was on blood thinners for a little over a year afterwards. How can a female tell the difference between bad indigestion and a heart attack?
Thank you. Can you tell me what it means when the results from a MRI Brain wo & w contrast result says "suggestion of diffuse narrowing of right P1 segment"? It also says small subdural hemorrhages along the cerebellar tentorium which aooears chronic
HELLO I HAD SUFFERED A STROKE IN 2016 AND WAS SUBSCRIBED CHLOPIDOGREL/PLAVIX ANTICOAGULANT WHICH I TAKE DAILY ONCE A DAY. NOW...............I WOULD LIKE TO KNOW IF I CAN TAKE IT EVERY OTHER DAY WITH NO PROBLEM. I BELIEVE TAKING IT DAILY IS MAKING...
I am 31 year old and a chronic DVT patient with Factor 5 laiden jene mutation. I am on warfarin 6 mg and folic aci for life long. My INR levels are maintained between 2-3 always and last month doplor showed near complete recanalisation. I did a complete health checkup last week and everything isallright. now i feel i am suffering and under treatment for from OCD and panic disorder due to fear of having a PE or cardiac arrest. please tell me is that possible to have or devlop clots when I am having anticoagulants. Thank you very much
My sister was taking Naproxyen to treat Phlebitous and also Dianette at the same time. As Dianette increases the risk of clots, should she have been taking Naproxyen to treat Phlebitous and should she have been taking Naproxyen and Dianette at the same time, or should she have been told to stop taking Dianette?